I have been taking Seroquel 200mg at night to sleep and I want to get off of it. I was prescribed the Vistril 50mg and it is not nearly enough... I am 45 200lbs..(another reason to get off of the Seroquel) I need to adjust my dosage, I have an appointment with my doctor but would like to have some more information to back myself up to raise the dosage, if that is possible. thank you.
200 mg is a very high dosage and no amount of vistaril will be able to give you the same sedative effect. I doubt even a sleeping pill such as Ambien will do the trick. There is a muscle relaxant that has great side effect of acting like a sleeping pill. It'ls generic name is tizandine and you can take up to 8 mg per night. I believe that this will only help after you have been successfully titrated off of seroquel after a few months.
Are you taking the seroquel for something other than sleeping? Some paranoid thinking perhaps? If this is the case then you need to speak with your psychiatrist about what you will use to replace that for mood changes and/or deppressive symptoms. I have never heard of seroquel being given at such an enormous dosage just for sleeping. If you don't feel you are getting the proper care you deserve, you shoud find a Doctor with whom you can be completely honest with, and tell them what exactly is going on with you. good luck.
does it actually help you sleep?vistiril is in the same family as benadrll..its not very effective for me but if it works for you just ask him if you can go up being your size i would ask to go to 100 and if that doesnt work can u go to 150..i really dont think that is the right medicine for u but im not a doctor you might as well have gone and bought you a bottle of benadrll
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 3 answers
Posted 19 Jul 2010 • 10 answers
Posted 2 Jul 2011 • 5 answers
Posted 27 Jul 2011 • 14 answers
Posted 3 Oct 2011 • 11 answers